MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. CLIP

AOMORI OLYMPUS CO., LTD. CLIP
Model Number HX-610-135
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the clip despite confirming the mucous membrane was firmly grasped, did not release properly.Despite hearing a clicking sound, the clip could not be released from the main body of the clip device.After that, the sheath was moved, and it came off.The event occurred during the therapeutic hemostatic procedure.The procedure was completed using the same set of equipment.There was no report of patient or user harm associated with the event.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The customer¿s allegation of a clip gripping mucosa could not detach was not reproduced.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the reported event is unable to be determined.The event can be detected by following the instructions for use (ifu) which state: ·do not apply excessive bending, pulling or pressure to this product.It may lead to equipment damage or functional deterioration.Do not apply excessive bending, pulling or pressure to this product.Failure to do so may result in equipment damage or reduced functionality.·do not round the insertion tube smaller than 20 cm in diameter.The insertion tube may be damaged.Do not roll the insertion tube smaller than 20cm in diameter.The insertion tube may be damaged.·do not use excessive force to operate each part.It may lead to damage of rotating clip device and clip.Do not operate any parts with excessive force.This may lead to damage to the rotating clip device and the clip.If additional information becomes available, this report will be supplemented accordingly.Olympus will continue to monitor field performance for this device.

Brand Name
CLIP
Common Device Name
CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17997929
Report Number9614641-2023-01581
Device Sequence Number20304435
Product Code PKL
UDI-Device Identifier04953170200311
UDI-Public04953170200311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-610-135
Device Lot Number1ZK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HX-110QR
Patient SexUnknown